Czechoslovak Mathematical Journal

Vol. 52, No. 1, 2002 · Contents

P. M. G. Manchon:
Hypersurfaces in $\bb R^n$ and critical points in their external region

Bohdan Zelinka:
Domination in generalized Petersen graphs

Deborah O. Ajayi, Samuel A. Ilori:
Stiefel-Whitney classes of the flag manifold ${\bb R}F(1,1,n-2)$

Daniel Hort, Jan Chvalina, Jiri Moucka:
Characterizations of totally ordered sets by their various endomorphisms

Ladislav Nebesky:
New proof of a characterization of geodetic graphs

Jung R. Cho, Tomas Kepka:
Finite simple zeropotent paramedial groupoids

Hans Weber:
Two extension theorems. Modular functions on complemented lattices

J. C. Rosales, J. I. Garcia-Garcia:
Principal ideals of finitely generated commutative monoids

Dorel Barbu, Gheorghe Bocsan:
Approximations to mild solutions of stochastic semilinear equations with non-Lipschitz coefficients

T. V. Panchapagesan:
A Borel extension approach to weakly compact operators on $C_0(T)$

Andrzej Walendziak:
Weak congruences of an algebra with the CEP and the WCIP

Peter V. Danchev:
Basic subgroups in abelian group rings

H. G. Ince:
Cesaro wedge and weak Cesaro wedge $FK$-spaces

Torben Maack Bisgaard:
On the Stieltjes moment problem on semigroups

Mauro Francaviglia, Marcella Palese, Raffaele Vitolo:
Symmetries in finite order variational sequences

Aurelian Cernea:
On the set of solutions of some nonconvex nonclosed hyperbolic differential inclusions

[Contents of Czechoslovak Mathematical Journal]